# SDR A6WA202102177648

- Difficulty date: February 10, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145218
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION COMMON TO PRESSURE FLOOR ANGLE AT FUSELAGE STATION 439.00 RBL 41 TO RBL 42.  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED CORROSION FS 439 RBL 41 TO RBL 42. .5 INCH WIDE X 1.2 INCH LONG PERFORMED HFEC, NO DEFECTS NOTED. PERFORMED UT THICKNESS CHECK, .077 INCH REMAINING. FOUND TO BE WITHIN LIMITS, RESTORED PROTECTIVE FINISH REF 601R- 53-41-666 REV C 2012-11-06.
